Side effect of Omeprazol ??

General Topics

Moderators: JohnV, Arron, garym

Side effect of Omeprazol ??

Postby Ron Gerritsen on April 11th, 2008, 11:55 am

Side effect of Omeprazol ??

Omeprazol is a medication that is used voor gastric acid complaints. It is prescribed very often. I am already using it for over 10 years now and I do not have gastric complaints anymore. The way it works is that it blocks the H+/K+ pump in the gastric cells.
In my quest for possible relations with my BFS I now also tried to stop the omeprazol and I found out that this definitely reduces my cramps and fascics. After using it again, they worsened. Angie had repeatly pointed out the the importance of the K+ (potassium pump) block as a cause of the periferal nerval hyperexcitation syndrome (PNHE). In this way it would make sense. Angie, could you get a comment from your contacts on this.
Is anyone else using omeprazol or sortalike gastric acid inhibitors for a long period of time?
Ron Gerritsen
Senior Member
Senior Member
 
Posts: 82
Joined: September 26th, 2007, 10:41 am

Side effect of Omeprazol ??

Sponsor

Sponsor
 

Return to General Topics

Who is online

Users browsing this forum: Google Adsense [Bot] and 3 guests